<  Back to the Polytechnique Montréal portal

Modelling of scoliotic deformities

Farida Cheriet, D. Jiang and N. F. Stewart

Article (2007)

An external link is available for this item
Department: Department of Computer Engineering and Software Engineering
PolyPublie URL: https://publications.polymtl.ca/22109/
Journal Title: International Journal of Modelling and Simulation (vol. 27, no. 2)
DOI: 10.2316/journal.205.2007.2.205-4482
Official URL: https://doi.org/10.2316/journal.205.2007.2.205-448...
Date Deposited: 18 Apr 2023 15:16
Last Modified: 05 Apr 2024 11:06
Cite in APA 7: Cheriet, F., Jiang, D., & Stewart, N. F. (2007). Modelling of scoliotic deformities. International Journal of Modelling and Simulation, 27(2), 171-180. https://doi.org/10.2316/journal.205.2007.2.205-4482

Statistics

Dimensions

Repository Staff Only

View Item View Item